Alert archive / Colorado / Winter Storm Warnings in 2007
Winter Storm Warning 3, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this winter storm warning at Mar 23, 2007, 4:15 PM MDT for 10 counties in Colorado. It took effect at Mar 24, 2007, 12:00 AM MDT. It was in force for 20 hr. 12 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 23, 2007, 4:15 PM MDT (22:15 UTC)
- In effect from
- Mar 24, 2007, 12:00 AM MDT
- Expired
- Mar 24, 2007, 7:42 PM MDT
- In force
- 20 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Boulder County, CO, Clear Creek County, CO, Douglas County, CO, Gilpin County, CO, Grand County, CO, Jackson County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO, Summit County, CO
The radar
The Denver radar (KFTG), 94 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 24, 12:01 PM MDT | SNOW 5 | 5 Sw Conifer, CO | |
| Mar 24, 12:30 PM MDT | SNOW 3 | 1 Nne Idaho Springs, CO | SNOWFALL RATE 3 INCHES PER HOUR |
| Mar 24, 12:30 PM MDT | SNOW 4.5 | 3 E Black Hawk, CO | 3 INCHES SNOW PAST 90 MINUTES |
| Mar 24, 1:30 PM MDT | SNOW 4.3 | Genesee, CO | |
| Mar 24, 1:33 PM MDT | HEAVY SNOW 6 | 7 Sw Boulder, CO | |
| Mar 24, 2:05 PM MDT | SNOW 5 | 3 E Bergen Park, CO | 2 INCHES PER HOUR PAST 2 HOURS. LARGE WET FLAKES. 7500 FEET |
| Mar 24, 2:36 PM MDT | SNOW 4.9 | Genesee, CO | 0.6 INCH PAST HOUR |
| Mar 24, 4:24 PM MDT | SNOW 1 | 3 Ne Castle Rock, CO | SNOW MELTING FAST |
| Mar 24, 5:10 PM MDT | HEAVY SNOW 8 | 11 Sw Boulder, CO | COAL CREEK CANYON. SNOW STOPPED BUT STARTED AGAIN LIGHTLY |
| Mar 24, 5:10 PM MDT | HEAVY SNOW 8 | 11 Sw Boulder, CO | SNOW STOPPED BUT STARTED AGAIN LIGHTLY |
| Mar 24, 5:20 PM MDT | HEAVY SNOW 7.4 | 3 W Jamestown, CO | 1.58 WATER CONTENT |
| Mar 24, 6:35 PM MDT | SNOW 5.5 | 2 Nw Fraser, CO | VERY WET HEAVY SNOW |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.3 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1759 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KBOU 232215 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 415 PM MDT FRI MAR 23 2007 ...STRONG EARLY SPRING STORM TO AFFECT MOUNTAINS AND FOOTHILLS THROUGH SATURDAY NIGHT... .A STRONG STORM SYSTEM WILL MOVE FROM WESTERN NEW MEXICO TONIGHT AND INTO NORTHEAST COLORADO BY SATURDAY EVENING. THE STORM WILL SPREAD MOISTURE ACROSS THE MOUNTAINS AND FOOTHILLS OF NORTHERN COLORADO. RAIN AND SNOW SHOWERS WILL CONTINUE TO DEVELOP TONIGHT...WITH THE RAIN CHANGING TO SNOW AFTER MIDNIGHT. THE HEAVIEST SNOW WILL OCCUR ON THE EAST FACING SLOPES AND ALONG THE FOOTHILLS. COZ033-034-240615- /O.NEW.KBOU.WS.W.0003.070324T0600Z-070325T0600Z/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS... RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK... WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE... EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE... EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS... MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK 415 PM MDT FRI MAR 23 2007 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT MDT SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT MDT SATURDAY NIGHT. RAIN AND SNOW SHOWERS WILL CHANGE TO SNOW AFTER MIDNIGHT TONIGHT AND CONTINUE THROUGH SATURDAY NIGHT. TOTAL SNOW ACCUMULATIONS OF 5 TO 19 INCHES CAN BE EXPECTED BY MIDNIGHT SATURDAY NIGHT...WITH THE HEAVIEST AMOUNTS ON THE EASTERN SLOPES. REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW ACCUMULATIONS ARE OCCURRING OR EXPECTED. HIGHWAYS WILL BECOME SNOW PACKED. PLAN ON WINTER DRIVING CONDITIONS. $$ COZ035-036-240615- /O.NEW.KBOU.WS.W.0003.070324T0600Z-070325T0000Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK 415 PM MDT FRI MAR 23 2007 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT SATURDAY. RAIN SHOWERS WILL CHANGE TO SNOW AFTER MIDNIGHT AND CONTINUE THROUGH SATURDAY. TOTAL SNOW ACCUMULATIONS OF 8 TO 12 INCHES CAN BE EXPECTED BY SATURDAY EVENING. REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW ACCUMULATIONS ARE OCCURRING OR EXPECTED. MANY ROADS WILL BECOME SNOW PACKED. PLAN ON WINTER DRIVING CONDITIONS. $$ LESZCYNSKI
6 follow-up statements
000 WWUS45 KBOU 240322 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 922 PM MDT FRI MAR 23 2007 ...STRONG EARLY SPRING STORM TO AFFECT MOUNTAINS AND FOOTHILLS THROUGH SATURDAY NIGHT... .A STRONG STORM SYSTEM WILL MOVE FROM SOUTHEASTERN ARIZONA TONIGHT AND INTO NORTHEAST COLORADO BY SATURDAY EVENING. THE STORM WILL SPREAD MOISTURE ACROSS THE MOUNTAINS AND FOOTHILLS OF NORTHERN COLORADO. RAIN AND SNOW SHOWERS WILL CONTINUE REDEVELOP OVERNIGHT ...WITH THE RAIN CHANGING TO SNOW AFTER MIDNIGHT. THE HEAVIEST SNOW WILL OCCUR ON THE EAST FACING SLOPES AND ALONG THE FOOTHILLS. COZ033-034-241130- /O.CON.KBOU.WS.W.0003.070324T0600Z-070325T0600Z/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS... RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK... WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE... EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE... EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS... MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK 922 PM MDT FRI MAR 23 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT SATURDAY NIGHT... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT SATURDAY NIGHT. RAIN AND SNOW SHOWERS WILL CHANGE TO SNOW OVERNIGHT AND CONTINUE THROUGH SATURDAY NIGHT. TOTAL SNOW ACCUMULATIONS OF 6 TO 18 INCHES CAN BE EXPECTED BY MIDNIGHT SATURDAY NIGHT...WITH THE HEAVIEST AMOUNTS ON THE EASTERN SLOPES. REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW ACCUMULATIONS ARE OCCURRING OR EXPECTED. HIGHWAYS WILL BECOME SNOW PACKED. PLAN ON WINTER DRIVING CONDITIONS. $$ COZ035-036-241130- /O.CON.KBOU.WS.W.0003.070324T0600Z-070325T0000Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK 922 PM MDT FRI MAR 23 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT SATURDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT SATURDAY. SCATTERED RAIN AND SNOW SHOWERS THIS EVENING WILL CHANGE TO SNOW AND BECOME WIDESPREAD AFTER MIDNIGHT. THE SNOW IS EXPECTED TO CONTINUE THROUGH MUCH OF SATURDAY. TOTAL SNOW ACCUMULATIONS OF 6 TO 12 INCHES CAN BE EXPECTED BY SATURDAY EVENING. REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW ACCUMULATIONS ARE OCCURRING OR EXPECTED. MANY ROADS WILL BECOME SNOW PACKED. PLAN ON WINTER DRIVING CONDITIONS. $$
000 WWUS45 KBOU 241058 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 458 AM MDT SAT MAR 24 2007 ...STRONG EARLY SPRING STORM EXPECTED TO POUND THE FRONT RANGE MOUNTAINS AND HIGHER FOOTHILLS TODAY... .A STRONG STORM SYSTEM WILL MOVE NORTHWARD FROM CENTRAL NEW MEXICO INTO EASTERN COLORADO BY THIS AFTERNOON. AS THE STORM MOVES CLOSER...UPSLOPE FLOW WILL STRENGTHEN ACROSS THE FRONT RANGE AND AS A RESULT HEAVY SNOW IS EXPECTED TO QUICKLY DEVELOP THIS MORNING. THE SNOW LEVEL WILL BE NEAR 8000 FEET THROUGH MOST OF THE DAY...BUT MAY DIP BELOW 7500 FEET AT TIMES WITH PERIODS OF HEAVIER PRECIPITATION AND POSSIBLE THUNDERSTORMS. SNOWFALL RATES ARE EXPECTED TO INCREASE TO BETWEEN 2 AND 3 INCHES PER HOUR FOR A PERIOD FROM LATE THIS MORNING THROUGH EARLY AFTERNOON. THIS INTENSITY OF SNOWFALL WILL CREATE VERY TREACHEROUS IF NOT IMPOSSIBLE DRIVING CONDITIONS LATER THIS MORNING. SECONDARY ROADS MAY BECOME IMPASSABLE DUE TO THE DEPTH OF NEW SNOW ACCUMULATIONS. COZ033-034-241900- /O.CON.KBOU.WS.W.0003.000000T0000Z-070325T0600Z/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS... RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK... WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE... EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE... EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS... MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK 458 AM MDT SAT MAR 24 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. SNOW WILL BECOME HEAVY AT TIMES THIS MORNING AND CONTINUE THROUGH THE AFTERNOON. SNOWFALL RATES OF 2 TO 3 INCHES PER HOUR WILL BE POSSIBLE BETWEEN 9 AM AND 3 PM. TOTAL SNOW ACCUMULATIONS OF 5 TO 18 INCHES ARE EXPECTED BY THIS EVENING...WITH THE HEAVIEST AMOUNTS ON THE EASTERN SLOPE OF THE FRONT RANGE. VALLEY LOCATIONS LIKE DILLON AND SILVERTHORNE WILL SEE THE LIGHTER SNOWFALL AMOUNTS. REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW ACCUMULATIONS ARE OCCURRING OR EXPECTED. HIGHWAYS WILL BECOME SLUSHY AND SNOW PACKED AND TRAVEL MAY BECOME DIFFICULT ESPECIALLY ON SECONDARY ROADS. $$ COZ035-036-241900- /O.CON.KBOU.WS.W.0003.000000T0000Z-070325T0000Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK 458 AM MDT SAT MAR 24 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. HEAVY SNOW WILL DEVELOP ACROSS THE FRONT RANGE FOOTHILLS EARLY THIS MORNING. VERY HEAVY SNOW WITH SNOWFALL RATES OF 2 TO 3 INCHES PER HOUR WILL BE POSSIBLE BETWEEN 9 AM AND 3 PM TODAY. TOTAL SNOW ACCUMULATIONS OF 6 TO 15 INCHES ARE EXPECTED BEFORE THE SNOW TAPERS OFF LATE THIS AFTERNOON. IN ELEVATIONS BELOW 8000 FEET...LOOK FOR A MIX OF RAIN AND SNOW AND THE LESSER SNOW ACCUMULATIONS. REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW ACCUMULATIONS ARE OCCURRING OR EXPECTED. MANY ROADS WILL BECOME SLUSHY AND SNOW PACKED...WHILE SECONDARY ROADS MAY BECOME IMPASSABLE DUE TO THE DEPTH OF NEW SNOW. $$ COZ037-241900- /O.NEW.KBOU.SN.Y.0006.070324T1058Z-070325T0000Z/ CENTRAL AND SOUTHEAST PARK COUNTY- INCLUDING...FAIRPLAY...HARTSEL...LAKE GEORGE...SOUTH PARK 458 AM MDT SAT MAR 24 2007 ...SNOW ADVISORY IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. SNOW WILL INCREASE IN INTENSITY EARLY THIS MORNING AND MAY BE HEAVY AT TIMES THROUGH EARLY AFTERNOON. TOTAL SNOW ACCUMULATIONS OF 4 TO 10 INCHES CAN BE EXPECTED BEFORE THE SNOW TAPERS OFF LATE THIS AFTERNOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SLUSHY OR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ BARJENBRUCH
000 WWUS45 KBOU 241659 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 1059 AM MDT SAT MAR 24 2007 COZ033-034-242200- /O.CON.KBOU.WS.W.0003.000000T0000Z-070325T0600Z/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS... RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK... WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE... EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE... EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS... MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK 1059 AM MDT SAT MAR 24 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... WIDESPREAD SNOW WILL CONTINUE EAST OF THE CONTINENTAL DIVIDE IN THE WARNING AREA THROUGH THE REST OF SATURDAY. SCATTERED SNOW SHOWERS WILL BE MORE THE RULE WEST OF THE DIVIDE. SNOW MAY BECOME HEAVY AT TIMES THIS AFTERNOON AND EVENING EAST OF THE DIVIDE WITH SNOWFALL RATES UP TO 2 INCHES PER HOUR POSSIBLE...CREATING LOW VISIBILITIES AND DIFFICULT DRIVING CONDITIONS. TOTAL SNOW ACCUMULATIONS OF 5 TO 15 INCHES ARE EXPECTED BY THIS EVENING...WITH THE HEAVIEST AMOUNTS ON THE HIGHER EASTERN SLOPES OF THE FRONT RANGE. VALLEY LOCATIONS LIKE DILLON AND SILVERTHORNE WILL SEE THE LIGHTER SNOWFALL AMOUNTS. $$ COZ035-036-242200- /O.CON.KBOU.WS.W.0003.000000T0000Z-070325T0000Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK 1059 AM MDT SAT MAR 24 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... WIDESPREAD RAIN AND SNOW WILL CONTINUE THROUGH THE REST OF THE DAY IN THE FRONT RANGE FOOTHILLS. TOTAL SNOW ACCUMULATIONS OF 6 TO 13 INCHES ARE EXPECTED ABOVE ABOUT 7000 FEET BEFORE THE SNOW TAPERS OFF DURING THE EVENING. IN ELEVATIONS BELOW 7000 FEET... LOOK FOR A MIX OF RAIN AND SNOW AND THE LESSER SNOW ACCUMULATIONS. $$ COZ037-242200- /O.CON.KBOU.SN.Y.0006.000000T0000Z-070325T0000Z/ CENTRAL AND SOUTHEAST PARK COUNTY- INCLUDING...FAIRPLAY...HARTSEL...LAKE GEORGE...SOUTH PARK 1059 AM MDT SAT MAR 24 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... AREAS OF SNOW WILL CONTINUE THROUGH THE REST OF THE DAYLIGHT HOURS BECOMING OCCASIONALLY HEAVY DURING THE AFTERNOON. TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES CAN BE EXPECTED BEFORE THE SNOW TAPERS OFF DURING THE EVENING. $$
000 WWUS45 KBOU 242048 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 248 PM MDT SAT MAR 24 2007 COZ033-034-250000- /O.CON.KBOU.WS.W.0003.000000T0000Z-070325T0600Z/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS... RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK... WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE... EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE... EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS... MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK 248 PM MDT SAT MAR 24 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. TOTAL SNOW ACCUMULATIONS OF 5 TO 12 INCHES ARE EXPECTED BY MIDNIGHT TONIGHT. THE HEAVIEST AMOUNTS WILL OCCUR ON THE HIGHER EASTERN SLOPES OF THE FRONT RANGE WITH LESSER AMOUNTS WEST OF THE CONTINENTAL DIVIDE. $$ COZ035-036-250000- /O.CON.KBOU.WS.W.0003.000000T0000Z-070325T0000Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK 248 PM MDT SAT MAR 24 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. SNOW SHOWERS WILL CONTINUE THROUGH THE REST OF THE AFTERNOON ...GRADUALLY TAPERING OF DURING THE EVENING. THE SNOW WILL BE MIXED WITH RAIN BELOW 6500 OR 7000 FEET. TOTAL ACCUMULATIONS WILL GENERALLY BE IN THE 5 TO 10 INCH RANGE ALTHOUGH A FEW HIGHER AREAS ABOVE ABOUT 8500 FEET MAY SEE UP TO A FOOT. $$ COZ037-250000- /O.CON.KBOU.SN.Y.0006.000000T0000Z-070325T0000Z/ CENTRAL AND SOUTHEAST PARK COUNTY- INCLUDING...FAIRPLAY...HARTSEL...LAKE GEORGE...SOUTH PARK 248 PM MDT SAT MAR 24 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. SCATTERED SNOW SHOWERS WILL CONTINUE THROUGH 6 PM AND THEN GRADUALLY COME TO AN END. TOTAL SNOW ACCUMULATIONS WILL RANGE FROM 3 TO 7 INCHES. $$
000 WWUS45 KBOU 242353 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 553 PM MDT SAT MAR 24 2007 COZ035-036-250100- /O.EXP.KBOU.WS.W.0003.000000T0000Z-070325T0000Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK 553 PM MDT SAT MAR 24 2007 ...WINTER STORM WARNING WILL EXPIRE AT 6 PM MDT THIS AFTERNOON... THE WINTER STORM WARNING WILL EXPIRE AT 6 PM MDT THIS AFTERNOON. SNOW SHOWERS HAVE DECREASED ACROSS THE FRONT RANGE FOOTHILLS LATE THIS AFTERNOON AS THE STORM SYSTEM HAS CONTINUED TO TRACK TO THE NORTH AND EAST OF THE REGION. THEREFORE THE WINTER STORM WARNING WILL BE ALLOWED TO EXPIRE. $$ COZ037-250100- /O.EXP.KBOU.SN.Y.0006.000000T0000Z-070325T0000Z/ CENTRAL AND SOUTHEAST PARK COUNTY- INCLUDING...FAIRPLAY...HARTSEL...LAKE GEORGE...SOUTH PARK 553 PM MDT SAT MAR 24 2007 ...SNOW ADVISORY WILL EXPIRE AT 6 PM MDT THIS AFTERNOON... THE SNOW ADVISORY WILL EXPIRE AT 6 PM MDT THIS AFTERNOON. SNOW SHOWERS HAVE DECREASED ACROSS THE FRONT RANGE FOOTHILLS LATE THIS AFTERNOON AS THE STORM SYSTEM HAS CONTINUED TO TRACK TO THE NORTH AND EAST OF THE REGION. THEREFORE THE SNOW ADVISORY WILL BE ALLOWED TO EXPIRE. $$ COZ033-034-250600- /O.CON.KBOU.WS.W.0003.000000T0000Z-070325T0600Z/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS... RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK... WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE... EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE... EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS... MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK 553 PM MDT SAT MAR 24 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. TOTAL SNOW ACCUMULATIONS OF 5 TO 12 INCHES ARE EXPECTED BY MIDNIGHT TONIGHT. THE HEAVIEST AMOUNTS WILL OCCUR ON THE HIGHER EASTERN SLOPES OF THE FRONT RANGE WITH LESSER AMOUNTS WEST OF THE CONTINENTAL DIVIDE. $$
000 WWUS45 KBOU 250142 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 742 PM MDT SAT MAR 24 2007 COZ033-034-250245- /O.CAN.KBOU.WS.W.0003.000000T0000Z-070325T0600Z/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS... RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK... WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE... EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE... EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS... MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK 742 PM MDT SAT MAR 24 2007 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE WINTER STORM WARNING. ALTHOUGH LIGHT SNOW SHOWERS ARE EXPECTED TO CONTINUE IN THE MOUNTAINS OVERNIGHT...HEAVY SNOW IS NO LONGER EXPECTED. THEREFORE THE WINTER STORM WARNING HAS BEEN CANCELLED. ADDITIONAL ACCUMULATIONS OF 1 TO 3 INCHES CAN BE EXPECTED OVERNIGHT. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this winter storm warning went out at Mar 23, 3:10 PM MDT, 1 hour 5 minutes earlier.
Area forecast discussion, Mar 23, 3:10 PM MDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 310 PM MDT FRI MAR 23 2007 .SHORT TERM...SCATTERED COVECTION MOVING INTO SOUTHERN SECTIONS OF CWA AT THIS TIME...WILL SPREAD ACROSS REMAINDER OF AREA THIS EVENING. QUITE A BIT OF LIGHTNING CURRENTLY ACROSS SOUTHWEST COLORADO AND NORTHERN NEW MEXICO. WILL KEEP EVENING THUNDER IN ZONES. METAR PLOTS SHOW SURFACE FRONT JUST PASSED CASPER...HEADING SOUTH AND SHOULD GET INTO NORTHEAST COLORADO AROUND 01Z. SURFACE UPSLOPE TO DEVELOP AND PROGGED TO INCREASE BEHIND FRONT. RAINSHOWERS SHOULD INCREASE IN COVERAGE OVER THE PLAINS AS A RESULT. MOISTURE WILL CONTINUE TO STREAM NORTHWARD INTO AREA AFTER MIDNIGHT AS DEEP UPPER LOW OVR DESERT SOUTHWEST MOVES TOWARD COLORADO. MODELS ARE FAIRLY CONSISTENT IN MOVEMENT AND INTENSITY...WITH LOW OVER SOUTHERN NEW MEXICO BY 12Z SATURDAY...THEN OVER NORTHEAST COLORADO BY 00Z SUNDAY. ALL THIS POINTING TO INCREASING EASTERLY UPSLOPE THROUGH AT LEAST 18Z SATURDAY. GOOD QG ASCENT EXPECTED ACROSS MUCH OF AREA AS A RESULT. MODELS PAINT QUITE A BIT OF PRECIP OVER EAST SLOPES OF ZONES 33 AND 34 AS WELL AS ALONG FOOTHILLS AND ADJACENT PLAINS. HIGH POPS CERTAINLY WARRANTED FOR THESE AREAS. SO BIGGEST QUESTION IS WHETHER TEMPERATURES WILL BE COLD ENOUGH FOR ALL SNOW ACROSS FOOTHILLS. MODELS CERTAINLY POINTING TOWARD THIS WITH WET BULB ZERO HEIGHTS LOWERING TO 7000 FEET...AS NOTED BY THE LATEST NAM. SNOW TOTALS EXCEEDING A FOOT IN SOME AREAS...PARTICULARLY ACROSS WESTERN LARIMER COUNTY. GIVING INCREASING VERTICAL MOTION AND AVAILABLE INSTABILITY...SHOULD SEE PERIOD OF DECENT WET SNOW FOR MOUNTAINS AND FOOTHILLS. OPT FOR WINTER STORM WARNING FOR CENTRAL AND SOUTHERN MOUNTAINS BEGINNING AT MIDNIGHT WHICH WILL CONTINUE INTO SATURDAY NIGHT. WINTER STORM WARNING ALSO FOR FOOTHILLS FROM MIDNIGHT TO SATURDAY EVENING. 7H FLOW GOES NORTHWEST AFTER 18Z SATURDAY...WHICH EQUATES TO DOWNSLOPE FOR FOOTHILLS. BUT THERE WILL SHOULD BE SUFFICIENT QG ASCENT TO OFFSET THE DOWNSLOPE. KEPT THE MENTION OF THUNDER FOR SATURDAY AFTERNOON GIVEN DECENT COLD POOL ALOFT AND FAIRLY STEEP LAPSE RATES AT LOW LEVELS. POTENTIAL FOR ANY SEVERE STORMS ACROSS PLAINS LOOKS LOW AS THERE MAY BE TOO MUCH CLOUD COVER FOR SURFACE DESTABILIZATION. .LONG TERM...AT 00Z SATURDAY AFTERNOON...BOTH MODELS SHOW THE UPPER CLOSED LOW CENTERED OVER THE CORNER OF NORTHEASTERN COLORADO ...WITH AN UPPER TROUGH TRAILING BACK SOUTHWESTWARD INTO SOUTHERN ARIZONA. BY SUNDAY...NORTHWESTERLY FLOW ALOFT COVERS THE FORECAST AREA. BY SUNDAY EVENING THEN CONTINUING THROUGH MONDAY NIGHT...ZONAL FLOW ALOFT IS PROGGED FOR THE FORECAST AREA. THE VERTICAL VELOCITY FIELDS SHOW DOWNWARD MOTION FOR THE FORECAST AREA SATURDAY NIGHT THROUGH SUNDAY EVENING. AFTER THAT THE VERTICAL VELOCITY IS BENIGN. BY SATURDAY EVENING...THE BOUNDARY LAYER FLOW IS ALL DOWNSLOPING FOR THE FORECAST AREA. THIS CONTINUES SUNDAY. BY SUNDAY NIGHT...THE LOW LEVEL PRESSURE GRADIENT IS WEAK SO NORMAL DIURNAL WIND PATTERNS SHOULD PREVAIL THROUGH MONDAY NIGHT. FOR MOISTURE...IT IS ON THE DECREASE SATURDAY NIGHT...THE GFS HAS MORE. BY SUNDAY...ITS PRETTY DRY...SOME MOISTURE LINGERING OVER THE MOUNTAINS...ESPECIALLY ON THE GFS. SUNDAY NIGHT THROUGH MONDAY NIGHT THERE IS A BIT ON MID AND UPPER LEVEL MOISTURE...BUT NOTHING SIGNIFICANT. THE QPF GRIDS GRIDS BASICALLY SHOW THE PRECIPITATION OVER BY 06Z SATURDAY NIGHT EXCEPT FOR A BIT LINGER IN THE HIGHER MOUNTAINS. THE POPS SATURDAY NIGHT ...THERE IS STILL SOME MOISTURE IN THE MOUNTAINS THROUGH 06Z...AND THE MOUNTAIN TOP FLOW BECOMES WEST-NORTHWESTERLY. THIS WILL ENHANCE THE OROGRAPHICS. WILL GO WITH LIKELY POPS IN THE HIGH MOUNTAINS WITH SOME ADDITIONAL ACCUMULATIONS. BECAUSE OF THIS WILL ALLOW THE SNOW HIGHLIGHT IN THE HIGH MOUNTAINS TO CONTINUE THROUGH 06Z SATURDAY NIGHT. FOR THE PLAINS WILL TAPPER RAINFALL OFF TO NOTHING THROUGH THE NIGHT SATURDAY. PERHAPS A BIT QUICK THEN CURRENT GRIDS SHOW. FOR TEMPERATURES...SUNDAYS HIGH WARM 4-6 C UP FROM SATURDAYS READINGS. MONDAY LOOKS 2-3 C WARMER AGAIN. THE LAST FOUR DAYS...TUESDAY THROUGH FRIDAY OF NEXT WEEK... SOUTHWESTERLY FLOW ALOFT DOMINATES ON TUESDAY INTO WEDNESDAY...WITH A DECENT UPPER TROUGH PUSHING ACROSS THE FORECAST AREA WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING DEPENDING ON THE MODEL. AFTER THAT NORTHWESTERLY FLOW ALOFT IS PROGGED. THE MOISTURE DOESNT LOOK GREAT WITH THE SYSTEM...ESPECIALLY ON THE PLAINS. WILL HAVE SOME POPS IN THE MOUNTAINS TUESDAY NIGHT THROUGH THURSDAY. NONE ON THE PLAINS RIGHT NOW. TEMPERATURES STILL LOOK TO BE COOL WEDNESDAY ...THURSDAY AND FRIDAY WARM A BIT. && .BOU WATCHES/WARNINGS/ADVISORIES...WINTER STORM WARNING LATE TONIGHT THROUGH SATURDAY NIGHT...ZONES 33 AND 34. WINTER STORM WARNING LATE TONIGHT THROUGH SATURDAY AFTERNOON...ZONES 35 AND 36. && D-L/RJK
Hazardous weather outlook, Mar 23, 10:58 AM MDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1058 AM MDT FRI MAR 23 2007 COZ030>051-241200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1058 AM MDT FRI MAR 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON. SOME OF THE STORMS ACROSS THE FAR NORTHEAST PLAINS COULD PRODUCE BRIEF HEAVY RAIN...GUSTY WINDS AND HAIL. THE RAIN WILL BE MIXED WITH SNOW ABOVE 10 THOUSAND FEET. THE SHOWERS WILL BECOME MORE NUMEROUS TONIGHT WITH A FEW THUNDERSTORMS LINGERING AFTER MIDNIGHT OVER THE FAR NORTHEAST PLAINS. THE SNOW LEVEL WILL LOWER TO AROUND 8000 FEET OVERNIGHT...WITH ACCUMULATIONS UP TO 4 INCHES POSSIBLE OVER THE MOUNTAINS AND FOOTHILLS BY SATURDAY MORNING. A STRONG STORM SYSTEM WILL CONTINUE TO MOVE NORTHEAST TOWARD COLORADO...SPREADING MOISTURE ACROSS THE AREA. IN ADDITION... A COLD FRONT WILL PUSH SOUTH THROUGH NORTHEAST COLORADO THIS EVENING...WITH UPSLOPE FLOW DEVELOPING IN ITS WAKE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD ACROSS THE FORECAST AREA SATURDAY. THE SNOW LEVEL IS EXPECTED TO VARY BETWEEN 7500 AND 8500 FEET SATURDAY...WITH ADDITIONAL SNOW ACCUMULATIONS OF 2 TO 7 INCHES POSSIBLE IN THE HIGHER FOOTHILLS AND MOUNTAINS. PRECIPITATION IS THEN EXPECTED TO DECREASE SATURDAY NIGHT EXCEPT IN THE MOUNTAINS WHERE A FEW MORE INCHES OF SNOW WILL BE POSSIBLE OVERNIGHT. DRY CONDITIONS ARE EXPECTED FROM SUNDAY THROUGH TUESDAY. THE NEXT STORM SYSTEM WILL BRING A CHANCE OF PRECIPITATION TO THE FORECAST AREA WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 5:03 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Broomfield, Jefferson | 57 min |
Nearby
Winter Storm Warnings in Colorado, 2007Every winter storm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.